| Model Number |
WW1030EN |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.Operator of device is unknown.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that there was an high readings issue with the reported device.No patient injury was reported.